Weak-strong uniqueness of dissipative measure-valued solutions for polyconvex elastodynamics

Demoulini, Sophia and Stuart, David M. A. and Tzavaras, A. E. (2012) Weak-strong uniqueness of dissipative measure-valued solutions for polyconvex elastodynamics. Archive for Rational Mechanics and Analysis, 205 (3). pp. 927-961.

This is the latest version of this item.

[img] Text
acmac-0305.pdf

Download (291Kb)
Official URL: http://link.springer.com/content/pdf/10.1007%2Fs00...
Item Type: Article
Depositing User: Athanasios Tzavaras
Date Deposited: 15 Apr 2014 13:13
Last Modified: 18 Nov 2017 00:02
URI: http://preprints.acmac.uoc.gr/id/eprint/305

Available Versions of this Item

Actions (login required)

View Item View Item